Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 20, Number 94

All articles in this issue are freely accessible.

Computation of successive derivatives of $f(z)/z$
Walter Gautschi.
Math. Comp. 20 (1966), 209-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195239
Complex zeros of cylinder functions
Boro Döring.
Math. Comp. 20 (1966), 215-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192632
Reduction and evaluation of elliptic integrals
W. J. Nellis and B. C. Carlson.
Math. Comp. 20 (1966), 223-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0215497
Numerical calculation of integrals with strongly oscillating integrand
A. I. van de Vooren and H. J. van Linde.
Math. Comp. 20 (1966), 232-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192644
Exponential differences
L. M. Delves.
Math. Comp. 20 (1966), 246-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0196309
Minimax polynomial approximation
Harry H. Denman.
Math. Comp. 20 (1966), 257-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195235
The Chebyshev polynomial of best approximation to a given function on an interval
O. Shisha.
Math. Comp. 20 (1966), 266-271
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0194809
Convective difference schemes
K. V. Roberts and N. O. Weiss.
Math. Comp. 20 (1966), 272-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0198702
The number of lattice points in a $k$-dimensional hypersphere
W. C. Mitchell.
Math. Comp. 20 (1966), 300-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195834
A division algebra for sequences defined on all the integers
D. H. Moore.
Math. Comp. 20 (1966), 311-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0196433
A note on equal sums of like powers
Ian Barrodale.
Math. Comp. 20 (1966), 318-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193059
Numerical solutions of the Diophantine equation $y^{3}-x^{2}=k$
M. Lal, M. F. Jones and W. J. Blundon.
Math. Comp. 20 (1966), 322-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0191871
Experiments on Gram-Schmidt orthogonalization
John R. Rice.
Math. Comp. 20 (1966), 325-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192673
A matrix reduction problem
J. W. Moon and L. Moser.
Math. Comp. 20 (1966), 328-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Evaluation of $I_{n}(b)=2𝜋^{-1}∫_{0}^{∞}(sinx/x)^{n}cos(bx) dx$ and of similar integrals
Rory Thompson.
Math. Comp. 20 (1966), 330-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192634
Evaluation of some integrals involving the $𝜓$-function
M. L. Glasser.
Math. Comp. 20 (1966), 332-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Reviews and Descriptions of Tables and Books
Math. Comp. 20 (1966), 334-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 20 (1966), 344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 20 (1966), 344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Note
Berni J. Alder, Sidney Fernbach and Manuel Rotenberg.
Math. Comp. 20 (1966), 345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions